# SDR R61A201406250846

- Difficulty date: June 25, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N827MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000047
- Aircraft time: 23,023 hours, 17,514 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Doubler
- Part number: 17007311001
- Condition: Corroded
- Location: Frame 19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT FLOOR DOUBLER FWD EDGE AT FRAME 19 HAS FRETTING CORROSION.  MX R & R LT FLOOR DOUBLER FWD EDGE AT FRAME 19 IAW SRM 51-42-04,51-43-04.  PN 170-07311-001, DOUBLER.
